JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXISTENCE OF MULTIPLE PERIODIC SOLUTIONS FOR SEMILINEAR PARABOLIC EQUATIONS WITH SUBLINEAR GROWTH NONLINEARITIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXISTENCE OF MULTIPLE PERIODIC SOLUTIONS FOR SEMILINEAR PARABOLIC EQUATIONS WITH SUBLINEAR GROWTH NONLINEARITIES
Kim, Wan-Se;
  PDF(new window)
 Abstract
In this paper, we establish a multiple existence result of T-periodic solutions for the semilinear parabolic boundary value problem with sublinear growth nonlinearities. We adapt sub-supersolution scheme and topological argument based on variational structure of functionals.
 Keywords
multiplicity;periodic solutions;semilinear parabolic equations;sublinear nonlinearity;
 Language
English
 Cited by
1.
Strong solutions of periodic parabolic problems with discontinuous nonlinearities, Differential Equations, 2016, 52, 4, 505  crossref(new windwow)
2.
Periodic solutions of a parabolic equation with homogeneous Dirichlet boundary condition and linearly increasing discontinuous nonlinearity, Ukrainian Mathematical Journal, 2013, 64, 8, 1231  crossref(new windwow)
 References
1.
H. Amann, Periodic solutions of semilinear parabolic equations, Nonlinear analysis (collection of papers in honor of Erich H. Rothe), pp. 1–29, Academic Press, New York, 1978

2.
A. Ambrosetti, H. Brezis, and G. Cerami, Combined effects of concave and convex nonlinearities in some elliptic problems, J. Funct. Anal. 122 (1994), no. 2, 519–543 crossref(new window)

3.
A. Bahri and H. Berestycki, A perturbation method in critical point theory and applications, Trans. Amer. Math. Soc. 267 (1981), no. 1, 1–32 crossref(new window)

4.
H. Brezis and L. Oswald, Remarks on sublinear elliptic equations, Nonlinear Anal. 10 (1986), no. 1, 55–64 crossref(new window)

5.
P. Hess, Periodic-Parabolic Boundary Value Problems and Positivity, Pitman Research Notes in Mathematics Series, 247. Longman Scientific & Technical, Harlow; copublished in the United States with John Wiley & Sons, Inc., New York, 1991

6.
N. Hirano, Existence of multiple periodic solutions for a semilinear evolution equation, Proc. Amer. Math. Soc. 106 (1989), no. 1, 107–114 crossref(new window)

7.
N. Hirano and W. S. Kim, Existence of stable and unstable solutions for semilinear parabolic problems with a jumping nonlinearity, Nonlinear Anal. 26 (1996), no. 6, 1143–1160 crossref(new window)

8.
W. S. Kim, Multiple existence of periodic solutions for semilinear parabolic equations with large source, Houston J. Math. 30 (2004), no. 1, 283–295

9.
W. S. Kim, Multiple existence of periodic solutions for semilinear parabolic equations with weak nonlinear term, submitted

10.
J. C. N. Padua, E. A. B. Silva, and S. H. M. Soares, Pssitive solutions of critical semilinear problems involving a sublinear term at the origin, Indina Univ. J. (to appear) crossref(new window)

11.
A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Applied Mathematical Sciences, 44. Springer-Verlag, New York, 1983.

12.
H. Tanabe, Equations of Evolution, Monographs and Studies in Mathematics, 6. Pitman (Advanced Publishing Program), Boston, Mass.-London, 1979